MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. SYMMETRY SURGICAL INC.; NEEDLE HOLDER

SYMMETRY SURGICAL INC. SYMMETRY SURGICAL INC.; NEEDLE HOLDER
Model Number 36-3011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received via medwatch report# mw5154902.The information was received through the fda with no customer information provided.As such, no investigation can be completed, confirmation of the complaint is undeterminable, and a true root cause can not be established.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.
 
Event or Problem Description
The complainant alleges, "during needle driver inspection to assess for instrument integrity prior to use, the needle driver tip was detected to be bent with a small portion of it that broke off.The needle driver was never utilized during the case and it along with the broke tip were subsequently sequestered.".

Brand Name
SYMMETRY SURGICAL INC.
Common Device Name
NEEDLE HOLDER
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key19632995
Report Number3007208013-2024-00031
Device Sequence Number12960255
Product Code HXK
UDI-Device Identifier00887482009888
UDI-Public00887482009888
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number36-3011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown